It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by chad on April 19, 2000 at 08:59:01:

In Reply to: Diovan and kidney pain posted by Callie on April 03, 2000 at 01:26:34:

CALLIE i AM CURRENTLY TAKING DIOVAN 160 MG
I DO EXP. SOME WEIRD PAINS ONCE IN A WHILE OVER ALL I FEEL GREAT BUT LET YOUR DOCTOR KNOW JUST TO MAKE SURE I GET IT ONCE IN A WHILE ALSO.

: On 3/21 my doctor changed my Zestril dosage from 10mg twice a day that I had been taking for almost 2 years to 30mg once a day due to my systolic readings repeatly being above 140, but never over 160. I got a slight allergic reaction ( tongue swelling) to the changed dosage and alot of the listed side effects. I have been changed to Diovan. After a week my systolic was 166 and the dosage was changed to 160 mg. The low grade headache I had for days is finally gone, but I am experiencing kidney pain especially when I am in bed or after I urinate. It is similiar to the pain like when I had with UTI that went to the kidneys, but no fever or other symptons. Does Diovan cause kidney pain or is it a sign that the drug isn't working?


Follow Ups

All times are GMT -7. The time now is 10:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!